Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A counterexample to the existence
of peaking functions


Author: Jiye Yu
Journal: Proc. Amer. Math. Soc. 125 (1997), 2385-2390
MSC (1991): Primary 32F15, 32F25
MathSciNet review: 1401757
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We construct a smoothly bounded pseudoconvex domain whose boundary contains no complex analytic variety such that some boundary point admits no holomorphic peak function.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 32F15, 32F25

Retrieve articles in all journals with MSC (1991): 32F15, 32F25


Additional Information

Jiye Yu
Affiliation: Department of Mathematics, Texas A&M University, College Station, Texas 77843
Address at time of publication: Department of Mathematics, University of Wisconsin, Madison, Wisconsin 53706
Email: jyu@math.tamu.edu, yu@math.wisc.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-97-03936-1
PII: S 0002-9939(97)03936-1
Keywords: Peak point, local peak point, peak function, pseudoconvex domain, B-regular domain, Jensen measure, representing measure
Received by editor(s): February 29, 1996
Additional Notes: Supported in part by NSF grant number DMS-9500916.
Communicated by: Eric Bedford
Article copyright: © Copyright 1997 American Mathematical Society